# SDR USAA960430

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47052
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 5910130391N
- Condition: Cracked
- Location: Bs 996
- Part time: 74,491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-6 CHECK INSPECTION, FOUND A 1.5 INCH CRACK IN T-CAP AT STATION 996 LONGERON 14L (APBH).  SPLICED IN NEW SECTION OF T-CAP PER SRM 53-03 FIG 37A.  (M)
